# SDR UPS09154626

- Difficulty date: January 28, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 8,046 hours, 4,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3/C SEQ 144-W3-01 DOUBLER ON LT CENTER FLAP DAMAGED WITH 2 EACH GOUGES AND 3 EACH LOOSE FASTENERS ON UPPER SKIN BETWEEN STR 2.5 AND 2.7, AND RIBS 13-15.  REMOVED, FABBED AND INSTALLED REPAIR DOUBLER IAW A300-600, SRM 51-40-00 PG 133, AND 57-50-00 FIG 205.
